# SDR DALA2017061004619

- Difficulty date: June 9, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 43,028 hours, 22,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT ROW 20-21 AND 24-25 INOP, REPLACED 13WL POWER PACK.
